# SDR TRBA2009034

- Difficulty date: March 11, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 28,217 hours, 26,659 cycles
- Engine: Pwa PW127
- Engine time: 986 hours, 1,022 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8201541002
- Part serial: 00011004
- Condition: Failed
- Location: Rt Engine
- Part time: 986,031 hours, 1,022 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO A LOW PITCH CONDITION.  ACCOMPLISHED DFDR DOWNLOAD IAW ETN NR E2-31-031R1.  REPLACED RT EEC IAW JIC NR 73-23-61.  ALSO REPLACED RT ENG IBV IAW JIC NR 75-31-61 AND RT ENG SERVO VALVE IAW PW MM NR 72-01-30.  FCF PASSED.
